1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.

Opiates + DXM

Discussion in 'DXM' started by gstq, Dec 2, 2006.

  1. gstq

    gstq Newbie

    Reputation Points:
    Oct 25, 2006
    31 y/o
    Tuesday @ 8PM:

    SWIM dropped 5 pills of codeine and snorted 1.

    Wednesday @ 1:30PM:

    I snorted 3 pills of codeine and dropped 7.

    Later that Wednesday night, SWIM overdosed on acetaminophen from the codeine pills.

    Today @ 4:52PM and hours after:

    DXM: 225mg @ 4:52PM | 90mg @ 5:10PM | 113mg @ 5:33PM | 90mg @ 6:11PM (Right Now)

    Total: 518mg

    I know mixing opiates and DXM can be horribly dangerous but didn't realize until he started dexxing. This is SWIM's first time dexxing and is feeling a slight buzz right now at 6:12PM from the DXM.

    SWIM just went for a smoke and plans to go for another smoke in about an hour.

    Is SWIM going to feel more? I am 6'3" @ 255lbs which may contribute to the need for a higher dosage.

    Is what I am doing dangerous? (Smoking + dexxing 2 days after an opiate overdose)
  2. Forthesevenlakes

    Forthesevenlakes Platinum Member

    Reputation Points:
    Feb 26, 2006
    First off, DONT SNORT CODEINE. it is not effective at all and will clog up your nose.

    Secondly, it sounds more like You had an acetaminophen overdose, not an opiate overdose. How much did You take though?

    And thirdly, no, tripping is probably not the best idea after taking alot of acetaminophen. Acetaminophen overdoses are very harmful to the liver and shut down its function. DXM is not exactly easy on the liver, nor are the inactives usually included with it. You should probably steer clear of any drugs for a while while the liver returns to normal functioning.